MathSciNet Relay Station
MathSciNet bibliographic data
MR2539559 15A18 (15B52 15B57 47A75 52A23)
Pajor, A.; Pastur, L. On the limiting empirical measure of eigenvalues of the sum of rank one matrices with log-concave distribution. Studia Math. 195 (2009), no. 1, 11–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement